MathSciNet Relay Station
MathSciNet bibliographic data
MR1102861 (93a:35076) 35K55 (58F39)
Vuillermot, Pierre-A. Global exponential attractors for a class of almost-periodic parabolic equations in ${\bf R}\sp N$. Proc. Amer. Math. Soc. 116 (1992), no. 3, 775–782.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement